# SDR DALA2023032102114

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 84,872 hours, 16,552 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 WHEN COOKING THEREIS A BURNING SMELL ANDSLIGHT SMOKE. CORRECTIVE ACTION: REPLACED AFT GALLEY OVEN NBR 3 REF B767 AMM 25-31.OVEN OPS CKS OK. (2674870)
